Singularity Formation in Fractional Burgers’ Equations

Giuseppe Maria Coclite, Serena Dipierro, Francesco Maddalena, Enrico Valdinoci

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

The formation of singularities in finite time in nonlocal Burgers’ equations, with time-fractional derivative, is studied in detail. The occurrence of finite-time singularity is proved, revealing the underlying mechanism, and precise estimates on the blowup time are provided. The employment of the present equation to model a problem arising in job market is also analyzed.

Original languageEnglish
Pages (from-to)1285-1305
Number of pages21
JournalJournal of Nonlinear Science
Volume30
Issue number4
DOIs
Publication statusPublished - 1 Aug 2020

Fingerprint

Dive into the research topics of 'Singularity Formation in Fractional Burgers’ Equations'. Together they form a unique fingerprint.

Cite this